# SDR DALA1226043209

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112820000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT FROM FR18 TO FR20 RT -Y254 UPPER SURFACE CORRODED.  NO ALLOWABLE DAMAGE ON SRM, REMOVED FLOOR SUPPORT AND SPLICES IAW A320 SRM 51-42-11.  RECEIVED NEW FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT IAW A320 SRM 51-42-11.  ORIG MAT 0.125" DAMAGE DIM. L=2" X W=2" X D=0.080".
